Fractional Mellin Transform for Standard Functions
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Open Access | Fully Refereed | Peer Reviewed International Journal

ISSN: 2319-7064

Research Paper | Mathematics | India | Volume 6 Issue 1, January 2017

Fractional Mellin Transform for Standard Functions

Vijaya Patil, Narhari Patil

Mellin transform is one of the members of an Integral transform. It is widely used in computer science for the analysis of algorithms of its scale invariance property. In mathematics, it may be regarded as the multiplicative version of the two-sided Laplace transform. In this paper we discuss the fractional Mellin transform with some basic properties. Also we prove fractional Mellin transform for Some Standard Functions. To illustrate the advantages and use of this transformation, example of differential equation has been solved at the end.

Keywords: Mellin transform, Laplace transform, Fractional Mellin Transform, Eulers Cauchy Differential equation

Edition: Volume 6 Issue 1, January 2017

Pages: 1437 - 1439

Share this Article

How to Cite this Article?

Vijaya Patil, Narhari Patil, "Fractional Mellin Transform for Standard Functions", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=ART20164396, Volume 6 Issue 1, January 2017, 1437 - 1439

128 PDF Views | 101 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Mellin transform'

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma, P. B. Deshmukh

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 1, January 2017

Pages: 1437 - 1439

Fractional Mellin Transform for Standard Functions

Vijaya Patil, Narhari Patil

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 2050 - 2057

Multiple Laplace Transform of the Product of Generalized H- Functions

Dr. P. Prasanth

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 2254 - 2256

Inversion Formula by Application of Laplace & Mellin transforms

U. K. Bajpai, Manish Kumar Srivastava

Share this Article

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 94 - 95

Study of Identitie Involving and Special Case of Generalization of H-Functions

Payal Aloke Verma

Share this Article

Similar Articles with Keyword 'Laplace transform'

Research Paper, Mathematics, Iraq, Volume 6 Issue 6, June 2017

Pages: 801 - 805

Precise Solutions of a Viscoelastic Fluid Flow in an Annular Pipe under an Impulsive Pressure with the Fractional Generalized Burgers Model

Hanan F. Qasim, Ghada H. Ibraheem

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 5, May 2015

Pages: 1466 - 1470

Heat and Mass Transfer Effects on Unsteady MHD Flow past an Oscillating Infinite Vertical Plate with Variable Temperature through Porous Medium

Prof. Dr. P. T. Hemamalini, N. Suresh Kumar

Share this Article

Research Paper, Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 1601 - 1604

Magnetohydrodynamic Rayleigh Problem in a Porous Plate

P T Hemamalini P. T., Deivanayaki M

Share this Article

Research Paper, Mathematics, Bahrain, Volume 5 Issue 10, October 2016

Pages: 1316 - 1318

Laplace Transformation as Tool Algorithm for Classical Cryptography

Mahdi F. Mosa

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 1, January 2017

Pages: 1437 - 1439

Fractional Mellin Transform for Standard Functions

Vijaya Patil, Narhari Patil

Share this Article

Similar Articles with Keyword 'Fractional Mellin Transform'

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma, P. B. Deshmukh

Share this Article

Research Paper, Mathematics, India, Volume 6 Issue 1, January 2017

Pages: 1437 - 1439

Fractional Mellin Transform for Standard Functions

Vijaya Patil, Narhari Patil

Share this Article
Top